# SDR DALA2024053005655

- Difficulty date: May 29, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N843DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31954
- Aircraft time: 27,659 hours, 10,715 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0366620) FWD CARGO DOOR THRESHOLD WEB CORRORED. REMOVED AND REPLACED FWD CARGO DOOR TRESHOLD WEB IAW B737 SRM 51-40-05 AND DWG 143A8122.
